# SDR TSAA9733349

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6545808171
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF ECO 2317 BS 294.5 FLOOR BEAM FOR CRACKS, CORROSION WAS FOUND AT BS 294.5 STR 17R.  REPAIRED PER ECO 2867.  AIRCRAFT RETURNED TO SERVICE.  TAT:  28,046:22 HOURS.  TAC:  32,394.  (X)
